# SDR CALA2011091200591

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 40,608 hours, 13,104 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO GUM GEAR HANDLE SELECTED DOWN, LEFT MAIN LG UNSAFE LIGHT ILLUMINATED WITH NO GREEN LIGHT ON FRONT PANEL OR OVERHEAD PANEL.  QRH UTILIZED AND MANUALLY EXTENDED GEAR. LANDED NORMAL.  FOUND S0302 FAULTY, REPLACED SENSOR PER AMM 32-61-31.  OPS CHECK NORMAL.  PERFORMED MANUAL EXTENSION TEST PER AMM 32-34-00-730-80 1.  OPS NORMAL. RII OA306.
